Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Have many dark scar caused by acne. Any medication to remove scar and reduce acne?

Hello, my name is Ghizlane. I am 17 years old and I have acne on my skin. I have tried many skin product, such as Neutrogena cleanser, Clean and Clear cleanser and Deep Clean Neutrogena. None of these products worked for me. I also have many dark scars caused by acne. Even when I don t touch the acne I still get dark spots or scars. I was wondering if I need to see a doctor about this problem, since acne is considered not a big of a deal. Is there any medication or product you think can help fade the scars and reduce acne? Thank you for your time.
Asked On : Fri, 6 Jul 2012
Answers:  2 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Its better to start with Vitamin A tablet(50000 international unit) daily along with tetracycline hydrochloride (500mg)
6 hourly for atleast 3 months along with topical tretinon (0.025%) in the late evening for one hour ..then wash it, day by day you go on increasing the time of application till the obvious dryness is visible...
Answered: Fri, 6 Jul 2012
I find this answer helpful
  User's Response
Since you are worried about the dark spots you can consult a dermatologist and get salicylic or glycolic peel done along with oral Azithromycin250mg twice daily for 3days in a week for consecutive 3 weeks and topical Clindamycin and Nadoxin1% Once daily.
Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor